# SDR 2006UALA00826

- Difficulty date: April 28, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 51,971 hours, 28,138 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL FUSELAGE SKIN IS CUT (SCRIBE MARK) THE 2L DOOR CUT OUT LWR SILL ALONG SCUFF PLATE EDGES BS 956-990 AT STR 17L.
